RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1989, Volume 304, Number 4, Pages 807–811 (Mi dan7266)  

This article is cited in 6 scientific papers (total in 6 papers)

MATHEMATICS

Solvability of inverse problems for hyperbolic equations in a class of functions that are analytic with respect to some of the variables

V. G. Romanov

Institute of Mathematics, Siberian Branch of USSR Academy of Sciences, Novosibirsk

Full text: PDF file (303 kB)

English version:
Doklady Mathematics, 1989, 39:1, 160–164

Bibliographic databases:
UDC: 517.958
Presented: М. М. Лаврентьев
Received: 24.07.1987

Citation: V. G. Romanov, “Solvability of inverse problems for hyperbolic equations in a class of functions that are analytic with respect to some of the variables”, Dokl. Akad. Nauk SSSR, 304:4 (1989), 807–811; Dokl. Math., 39:1 (1989), 160–164

Citation in format AMSBIB
\Bibitem{Rom89}
\by V.~G.~Romanov
\paper Solvability of inverse problems for hyperbolic equations in a
class of functions that are analytic with respect to some of the
variables
\jour Dokl. Akad. Nauk SSSR
\yr 1989
\vol 304
\issue 4
\pages 807--811
\mathnet{http://mi.mathnet.ru/dan7266}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=988993}
\zmath{https://zbmath.org/?q=an:0682.35105}
\transl
\jour Dokl. Math.
\yr 1989
\vol 39
\issue 1
\pages 160--164


Linking options:
  • http://mi.mathnet.ru/eng/dan7266
  • http://mi.mathnet.ru/eng/dan/v304/i4/p807

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. E. Lerner, “Printsipy maksimuma i metodika postanovki kraevykh zadach dlya uravnenii giperbolicheskogo i smeshannogo tipov v konechnykh odno- i mnogosvyaznykh oblastyakh proizvolnoi formy”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 4, SamGTU, Samara, 1996, 5–24  mathnet
    2. D. K. Durdiev, “Problem of determining the nonstationary potential in a hyperbolic-type equation”, Theoret. and Math. Phys., 156:2 (2008), 1154–1158  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. D. K. Durdiev, Zh. Sh. Cafarov, “Lokalnaya razreshimost zadachi opredeleniya prostranstvennoi chasti mnogomernogo yadra v integro-differentsialnom uravnenii giperbolicheskogo tipa”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 4(29) (2012), 37–47  mathnet  crossref
    4. D. K. Durdiev, Zh. D. Totieva, “Zadacha ob opredelenii mnogomernogo yadra uravneniya vyazkouprugosti”, Vladikavk. matem. zhurn., 17:4 (2015), 18–43  mathnet
    5. Z. R. Bozorov, “Zadacha opredeleniya dvumernogo yadra uravneniya vyazkouprugosti”, Sib. zhurn. industr. matem., 23:1 (2020), 28–45  mathnet  crossref
    6. D. K. Durdiev, A. A. Rahmonov, “The problem of determining the 2D-kernel in a system of integro-differential equations of a viscoelastic porous medium”, J. Appl. Industr. Math., 14:2 (2020), 281–295  mathnet  crossref  crossref
  • Number of views:
    This page:49
    Full text:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020